# SDR SWAA982999

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSE FRAME DENTED 2 PLACES AT BS 787, RBL 26.5 AND 31, WL 158.  REPAIRED PER BOEING SRM.
